American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"The exp(-j(x)) Method and Its Applications for Solving Some Nonlinear Evolution Equations in Mathematical Physics"
written by Maha S. M. Shehata,
published by American Journal of Computational Mathematics, Vol.5 No.4, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top